# SDR ASAA2019032528771

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,479 hours, 11,476 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indicator
- Part number: 162BL903
- Part serial: 07111074
- Condition: Erratic
- Location: Cockpit
- Part time: 40,030 hours, 12,176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING TEMPERATURE GAUGE INOP - ALL TEMPS READING EXTREMELY LOW - PEGGED TO BOTTOM OF SCALE. GROUNDED - YES. RMVD & RPLCD CABIN TEMP INDICATOR IAW AMM 21-61-32/401. CHECKED GOOD. OPS NORMAL. CLEARED MEL 21-17E, MEL21-17F & MEL 21-17G.
